| Model Number |
7214 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an nc emerge balloon catheter.Visual inspection revealed numerous shaft kinks to the device.Microscopic inspection revealed that there were no fluids present to the device and the balloon was tightly folded upon device return.There was guidewire lumen separation at the bicomponent weld.
Event or Problem Description
Reportable based on device analysis completed on 29-apr-2024.It was reported that balloon damage occurred.A 2.50mm x 20mm nc emerge balloon catheter was selected for use.However, during preparation when removed from the inter-tubing, the balloon was found to be defective.The procedure was completed using an alternate device.No patient complications were reported.However, returned device analysis revealed a guidewire lumen separation.